Alert archive / Arkansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 187, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 30, 2007, 10:04 PM CDT for Carroll County, Arkansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 30, 2007, 10:04 PM CDT (03:04 UTC)
- Expired
- Sep 30, 2007, 10:30 PM CDT
- In force
- 26 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Carroll County, AR
The radar
The Springfield radar (KSGF), 95 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 886 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1191 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 010304
SVRTSA
ARC015-010330-
/O.NEW.KTSA.SV.W.0187.071001T0304Z-071001T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1004 PM CDT SUN SEP 30 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CARROLL COUNTY IN NORTHWEST ARKANSAS
* UNTIL 1030 PM CDT
* AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAK GROVE TO GREEN FOREST TO 6 MILES SOUTHWEST OF
BERRYVILLE...MOVING EAST AT 30 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...GREEN
FOREST...RULE AND CARROLLTON.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3649 9330 3633 9330 3619 9330 3631 9369
3640 9358 3649 9356
TIME...MOT...LOC 0304Z 284DEG 29KT 3647 9334 3636 9345
3629 9360
$$3 follow-up statements
000
WWUS54 KTSA 010315
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1015 PM CDT SUN SEP 30 2007
ARC015-010330-
/O.CON.KTSA.SV.W.0187.000000T0000Z-071001T0330Z/
CARROLL AR-
1015 PM CDT SUN SEP 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EASTERN CARROLL COUNTY...
AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DENVER TO COIN TO CABANAL...MOVING EAST AT 25 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RULE...CONNOR
AND CARROLLTON.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3649 9330 3633 9330 3619 9330 3631 9369
3640 9358 3649 9356
TIME...MOT...LOC 0315Z 289DEG 24KT 3640 9329 3632 9338
3626 9357
$$000
WWUS54 KTSA 010318
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1019 PM CDT SUN SEP 30 2007
ARC015-010330-
/O.CON.KTSA.SV.W.0187.000000T0000Z-071001T0330Z/
CARROLL AR-
1019 PM CDT SUN SEP 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EASTERN CARROLL COUNTY...
AT 1017 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DENVER TO COIN TO CABANAL...MOVING EAST AT 25 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CONNOR AND
CARROLLTON.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3649 9330 3633 9330 3619 9330 3631 9369
3640 9358 3650 9347
TIME...MOT...LOC 0319Z 289DEG 24KT 3640 9327 3631 9335
3625 9354
$$000
WWUS54 KTSA 010333
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1032 PM CDT SUN SEP 30 2007
ARC015-010340-
/O.EXP.KTSA.SV.W.0187.000000T0000Z-071001T0330Z/
CARROLL AR-
1032 PM CDT SUN SEP 30 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CARROLL COUNTY EXPIRED
AT 1030 PM CDT...
THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THE LINE OF STORMS THAT EXTENDS FROM CARROLLTON TO METALTON.
LAT...LON 3649 9330 3633 9330 3619 9330 3631 9369
3640 9358 3650 9347
TIME...MOT...LOC 0318Z 289DEG 24KT 3640 9328 3631 9336
3625 9355
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 9:18 PM CDT, 46 minutes earlier.
Area forecast discussion, Sep 30, 9:18 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 0918 PM CDT SUN SEP 30 2007 .DISCUSSION... COLD FRONT CONTINUES TO MAKE STEADY PROGRESS SOUTHWARD ACROSS THE FORECAST AREA...WITH COMPACT SHORTWAVE TROUGH LIFTING NORTHWARD THROUGH THE CENTRAL PLAINS AND LESSENING ITS EFFECTS ON THE AREA. ONGOING STORMS ACROSS NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS HAVE PERSISTED WITHIN AXIS OF LOW LEVEL JET AND MARGINAL ELEVATED INSTABILITY. ADDITIONALLY MAGNITUDE OF DEEP LAYER SHEAR HAS SUPPORTED ISOLATED MESOCYCLONE DEVELOPMENT WHICH WILL FURTHER AID CONTINUATION OF ISOLATED SEVERE WEATHER THREAT. THE OVERALL TREND WILL BE TOWARD A LESS FAVORABLE ENVIRONMENT...AND LESSER COVERAGE OF PRECIP ALONG THE FRONTAL BOUNDARY. PRECIP CHANCES HAVE BEEN UPDATED ACCORDINGLY...WITH MINOR ADJUSTMENTS TO SKY AND WIND FORECASTS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...69 LONG TERM....07
Hazardous weather outlook, Sep 30, 8:27 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 827 PM CDT SUN SEP 30 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 827 PM CDT SUN SEP 30 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A COLD FRONT ROUGHLY ALONG THE I-44 CORRIDOR AT 8 PM THIS EVENING WILL CONTINUE TO PUSH SOUTH THROUGH THE AREA TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE TO FORM ALONG AND JUST AHEAD OF THE FRONT. AN ISOLATED STRONG TO MARGINALLY SEVERE THUNDERSTORM IS POSSIBLE THROUGH AROUND MIDNIGHT ACROSS NORTHEASTERN AND EAST CENTRAL OKLAHOMA AND NORTHWESTERN ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION IS UNLIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA ON TUESDAY... PROVIDING A CHANCE OF STRONG THUNDERSTORMS TUESDAY INTO EARLY WEDNESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Sep 30, 7:05 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
705 PM CDT SUN SEP 30 2007
OKZ060>062-067-010045-
MAYES OK-ROGERS OK-TULSA OK-WAGONER OK-
705 PM CDT SUN SEP 30 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN WAGONER...SOUTHERN ROGERS...TULSA AND
WESTERN MAYES
AT 705 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES WEST OF FOYIL TO 7 MILES WEST OF TULSA...
MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...TULSA...CLAREMORE...INOLA...CATOOSA...
VERDIGRIS...TIAWAH...FOYIL...OWASSO...BROKEN ARROW...ONETA AND PRYOR.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3634 9518 3594 9576 3617 9605 3619 9603
3618 9601 3620 9601 3648 9563
TIME...MOT...LOC 0005Z 295DEG 18KT 3642 9565 3611 9604Special weather statement, Sep 30, 7:29 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
729 PM CDT SUN SEP 30 2007
OKZ057-058-060>063-067-010100-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-ROGERS OK-TULSA OK-WAGONER
OK-
729 PM CDT SUN SEP 30 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN WAGONER...SOUTHERN ROGERS...NORTHWESTERN
DELAWARE...SOUTHEASTERN CRAIG...SOUTHERN OTTAWA...EASTERN TULSA
AND NORTHERN MAYES
AT 729 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHEAST OF AFTON TO TULSA...MOVING EAST
AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...CLEORA...BERNICE...CLAREMORE...INOLA...CATOOSA...
VERDIGRIS...TIAWAH...FOYIL...BUSHYHEAD...AFTON...FAIRLAND...VINITA...
KETCHUM...BIG CABIN...WHITE OAK...PRYOR...STRANG...ADAIR...
PENSACOLA...LANGLEY AND DISNEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3674 9462 3607 9550 3616 9592 3677 9509
TIME...MOT...LOC 0029Z 274DEG 34KT 3674 9488 3616 9580Special weather statement, Sep 30, 7:48 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
748 PM CDT SUN SEP 30 2007
OKZ057-058-062-063-010115-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-
748 PM CDT SUN SEP 30 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
DELAWARE...SOUTHEASTERN CRAIG...SOUTHEASTERN OTTAWA AND MAYES
AT 748 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES EAST OF WYANDOTTE TO 4 MILES NORTH OF
PRYOR...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...JAY...CHLOETA...ZENA...CLEORA...
GROVE...BERNICE...FAIRLAND...WYANDOTTE...KETCHUM...PRYOR...MAZIE...
MURPHY...CHOUTEAU...LOCUST GROVE...SALINA...SPAVINAW...STRANG...
ADAIR...PENSACOLA...LANGLEY AND DISNEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3688 9463 3639 9461 3607 9544 3626 9545
3626 9543 3637 9543
TIME...MOT...LOC 0048Z 313DEG 29KT 3679 9459 3635 9529Special weather statement, Sep 30, 8:15 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT SUN SEP 30 2007
ARZ001-OKZ058-062-063-010200-
BENTON AR-DELAWARE OK-MAYES OK-OTTAWA OK-
815 PM CDT SUN SEP 30 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
IN NORTHEAST OKLAHOMA
DELAWARE...SOUTHEASTERN OTTAWA AND NORTHEASTERN MAYES
AT 815 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES EAST OF GROVE TO 7 MILES SOUTHWEST OF
SPAVINAW...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...JAY...TWIN OAKS...COLCORD...
CHLOETA...ZENA...CLEORA...GROVE...BERNICE...SPAVINAW...LANGLEY...
DISNEY...SULPHUR SPRINGS...MAYSVILLE...GRAVETTE AND HIWASSE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3668 9463 3649 9462 3648 9416 3619 9486
3632 9518 3668 9489
TIME...MOT...LOC 0115Z 276DEG 25KT 3656 9460 3633 9512Special weather statement, Sep 30, 8:54 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT SUN SEP 30 2007
ARZ001-OKZ062-063-068-069-010245-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-MAYES OK-
854 PM CDT SUN SEP 30 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE...NORTHWESTERN ADAIR AND SOUTHEASTERN MAYES
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN CHEROKEE
AT 854 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF BELLA VISTA TO 6 MILES SOUTHWEST
OF ROSE...MOVING EAST AT 30 MPH.
A LARGE PORTION OF NORTHWESTERN BENTON...SOUTHERN DELAWARE...
NORTHWESTERN ADAIR...NORTHEASTERN CHEROKEE AND SOUTHEASTERN MAYES
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 945 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3649 9387 3609 9456 3610 9520 3650 9462
TIME...MOT...LOC 0154Z 269DEG 29KT 3649 9421 3614 9507Special weather statement, Sep 30, 9:47 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
947 PM CDT SUN SEP 30 2007
ARZ001-002-010-011-010330-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
947 PM CDT SUN SEP 30 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHERN WASHINGTON...NORTHERN CARROLL...BENTON AND NORTHERN
MADISON
AT 947 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHWEST OF OAK GROVE TO LAKE FRANCIS...
MOVING EAST AT 30 MPH.
A LARGE PORTION OF NORTHERN WASHINGTON...NORTHERN CARROLL...BENTON
AND NORTHERN MADISON COUNTIES WILL BE AFFECTED BY THESE STORMS
THROUGH 1030 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3648 9327 3590 9450 3591 9451 3600 9454
3602 9453 3604 9455 3611 9454 3612 9456
3622 9457 3651 9390
TIME...MOT...LOC 0247Z 274DEG 27KT 3648 9344 3612 9446The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 8:54 PM CDT | Special Weather Statement | TSA | Benton | 51 min |
| Sep 30, 9:47 PM CDT | Special Weather Statement | TSA | Benton | 43 min |
| Sep 30, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 62 min |
| Sep 30, 10:53 PM CDT | Special Weather Statement | TSA | Madison, Washington | 52 min |
| Sep 30, 11:01 PM CDT | Special Weather Statement | TSA | Crawford | 44 min |
| Sep 30, 11:47 PM CDT | Special Weather Statement | TSA | Crawford | 43 min |
| Oct 1, 12:30 AM CDT | Special Weather Statement | TSA | Sebastian | 45 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.